# SDR 96ZZZX1424

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 440-470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN 'L' ANGLE AT RBL 60, STA 440 - STA 470, HAS LEVEL 2 CORROSION.  CUT OUT CORRODED AREA AND FABRICATED AND SPLICED NEW 'L' ANGLE AND INSTALLED PER SRM 51-10-1.
